I think in general most ablations cause a rise in a person's heart rate for a few months but it usually settles down. Mine was pretty high for 3 months. and then it went back to its normal rate. Though my procedure was for an svt not afib so that may make a difference. I would ask the doctor how important it is to take the meds or ask if you can wait a little while and see if things settle down first after a few months.
He wants me to take until t least oct! I hope it settles down!! This is no fun! No afib that I have felt since procedure!! Tacky a lot but normal sinus so far! Just really jumps with any activity!
Well there may be a good reason for taking it when afib is involved and October isn't really that far off but it doesn't hurt to ask how necessary it is. If they feel it is vital then just do it but sometimes it is just a precaution so ask.
I am taking eliquis twice a day and the beta blocker twice a day and feel terrible!! Oct can not get here fast enough!